• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



advice please

#1
Bit of advice, iv been of my pill since January as I am trying for a baby, my period came on 23 feb and last 4 days then came again on 17 March and was away by 20th, i am also now getting period like cramps even though my period has been and gone, is this normal or could i be preg? My head also feels slightly woozy, any advice wud be appreciated xxx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
hello i had the same problem when came off my pill 3 years ago, the cramps were down to my periods when i had then,

try a pregancy test and then see a doctor
hope you get it sorted im not resulted into having a mirena coil fitted on the 11th x
good luck
 
#3
also irregular period is so common when coming off the pill for up to a year, try your local family planning clinic for advice as i find them easier to talk to and they arent in a rush to get rid of you like the doctors
 
#4
Your best bet would be to take a pregnancy test if you are unsure.
i knew i was expecting when sat on the bus ready to go home after a 12 hour night shift. Wanted to vomit everywhere for no particular reason. Got home and took the test.
Everybodies symptoms are different.
 
#5
Yeah think i will take one just to be on safe side, was surprised that i had a period the first month after comin of it as i thought they would have been messed up but it came as normal was just bit wary as this months came slightly early, also i have diarrohea as well as period like cramps and feeln slightly woozy (sorry if its too much info lol) think i will take one and see what the outcome is xx
 
#6
hope you get it sorted hun
 
#7
Thank u its only really started the past few days so just wasn’t sure what was goin on, iv maybe just got a slight bug :S
 
#9
Hi

When you come off the pill its confuses your body, so I would suggest dont get too excited the dissappointment is awlful. I would take a test and if you or not go and see your gp.
 
#10
When my friend came off the pill she did not have proper periods for 5 months, it affects people differently but could be ovulation pain.If your worried it's worth seeing your Doctor-will put your mind at rest! Hope it all goes well for you !
 


Similar threads